# SDR UIEA2020092542062

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,802 hours, 20,396 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: Illuminated
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT NOTICED A LOUD GRINDING NOISE, THEN GOT A WX FAIL LIGHT.  NO MESSAGE FOUND ON ARRIVAL.  PERFORMED OPERATIONAL CHECK, IAW AMM 354-43-00-715-001-001.  ALL CHECKS FOUND OK.
